# SDR IPXA09157917

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Part number: CHA1237002B
- Part serial: 3120
- Condition: Unknown
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:AS-E ECAM WARNING MSG SLATS SYS 1&2 FAULT WITH ACCOMPANYING SLAT FAULT LIGHTS ON SYS 1&2 ILLUMINATED ON OVERHEAD PANEL SLATS RECYCLED AS PER PROCEDURE, NO CHANGE, FLAP ONLY LANDING ACCOMPLISHED.  FOUND LT SLAT TORQUE LIMITER TRIPPED (TSM 27-80-02).  FOUND SLAT 1 LOCK OUT INDICATOR TRIPPED.  REMOVED AND REPLACED LT SLAT 1 INBOARD SCREW JACK IAW AMM 27-84-22-04.  OPS CHECKS NORMAL.  P/N OFF/ON CHA1237-002B.  S/N OFF 3120 S/N ON 0507M.
